# SDR DALA2020031001743

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 52,949 hours, 36,595 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE SLIDE COVER HAS LOOSE HINGES. MAINTENANCE REPLACED THE TAIL CONE SLIDE CONTAINER IAW B717 AMM 25-61-02. INSTALLED SLIDE ON NEW SLIDE CONTAINER AND COMPLIED WITH ALL REQUIRED RII INSPECTIONS ON TAIL CONE SLIDE AND CONTAINER INSTALLATIONS. VERIFIED SAFETY PIN REMOVED AND STORED IN POUCH. VERIFIED ACTIVATION OF SLIDE PER AMDS 5352-4002. (LP #1521636)
